Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 14,     Number 4,     Winter 2006

 

QUALITATIVE ANALYSIS OF AN EPIDEMIC
MODEL
DONGMEI XIAO AND YUGUI ZHOU

Abstract. In this paper we consider an epidemic model with a complete form of the non-monotonic incidence rate of [18]. This non-monotonic incidence rate describes the effects of psychological factor, protection measures and intervention policies when a serious disease arouses widespread horror and the number of infective is getting larger. By carrying out the qualitative analysis of the model, we show that when a basic reproduction number is less than one, there exist some values of parameters such that the model has a local stable disease free equilibrium and a local stable endemic equilibrium at the same time, and there also exist other values of parameters such that the model has a global stable disease-free equilibrium. These results reveal rich dynamics in the model.

Download PDF Files
 
(Subscribers Only)

© 2006, Canadian Applied Mathematics Quarterly (CAMQ)